On approximation of two-variable function by linear positive polynomial operators

V.P. Bugaets (Dnipropetrovsk State University)

Abstract


On approximation of two-variable function by linear positive polynomial operators.

References


Korovkin P.P. "On order of approximation of functions by linear positive operators", Dokl. AN SSSR, 1957; 114(6): pp. 1158-1161. (in Russian)

Korovkin P.P. "On one asymptotic property of positive methods of summation of Fourier series and on the best approximation of $$$Z_2$$$ class by linear positive polynomial operators", Uspekhi matem. nauk, 1958; 13(6): pp. 99-103. (in Russian)

Morozov E.N. "On convergence of linear positive operators in space of continuous $$$2\pi$$$-periodic functions of two variables", Uchen. zap. Kalinin. gos. ped. in-ta, 1958; 26: pp. 129-142. (in Russian)

Polya G., Szego G. Problems and theorems in analysis, GTTI, 1956; vol. 2. (in Russian)




DOI: https://doi.org/10.15421/246702

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 1967 V.P. Bugaets

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU